On Atkinson Operators in Locally Convex Spaces.

Manuel González; Victor M. Onieva

Mathematische Zeitschrift (1985)

  • Volume: 190, page 505-518
  • ISSN: 0025-5874; 1432-1823

How to cite


González, Manuel, and Onieva, Victor M.. "On Atkinson Operators in Locally Convex Spaces.." Mathematische Zeitschrift 190 (1985): 505-518. <http://eudml.org/doc/173645>.

author = {González, Manuel, Onieva, Victor M.},
journal = {Mathematische Zeitschrift},
keywords = {Atkinson operators; index; compact operator},
pages = {505-518},
title = {On Atkinson Operators in Locally Convex Spaces.},
url = {http://eudml.org/doc/173645},
volume = {190},
year = {1985},

AU - González, Manuel
AU - Onieva, Victor M.
TI - On Atkinson Operators in Locally Convex Spaces.
JO - Mathematische Zeitschrift
PY - 1985
VL - 190
SP - 505
EP - 518
KW - Atkinson operators; index; compact operator
UR - http://eudml.org/doc/173645
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.